×

zbMATH — the first resource for mathematics

Sur la solution bornée et presque périodique des inéquations d’évolution paraboliques. (French) Zbl 0244.35010
MSC:
35B15 Almost and pseudo-almost periodic solutions to PDEs
35B35 Stability in context of PDEs
35K25 Higher-order parabolic equations
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] AMERIO (L.) , PROUSE (G.) . - Functional analysis and almost periodic functions . Van Nostrand 1970 . · Zbl 0215.15701
[2] BIROLI (M.) . - Solutions presque périodiques des inéquations d’évolution avec des fonctionnelles non différentiables . Rend. Sem. Mat. Padova, Vol. XLIV ( 1970 ), p. 299-318. Numdam | MR 45 #9197 | Zbl 0242.35006 · Zbl 0242.35006 · numdam:RSMUP_1970__44__299_0 · eudml:107359
[3] BIROLI (M.) . - Sulla esistenza ed unicita della soluzione limitata e della soluzione quasi periodica per una equazione parabolica con termine dissipativo non lineare discontinuo . Ricerche di matematica, Vol. XIX ( 1970 ), p. 93-110. MR 45 #697 | Zbl 0198.43801 · Zbl 0198.43801
[4] BIROLI (M.) . - Solutions bornées et presque périodiques des inéquations d’évolution . A paraître Annali di matematica. · Zbl 0548.35010
[5] BREZIS (H.) . - Problèmes unilatéraux . A paraître. Thèse de Doctorat d’Etat.
[6] CRANDALL (M.) , PAZY (G.) . - Semigroups of non-linear contractions and dissipative sets . Journ. of functional analysis fasc. 3, ( 1969 ), p. 376-418. Zbl 0182.18903 · Zbl 0182.18903 · doi:10.1016/0022-1236(69)90032-9
[7] CRANDALL (M.) , PAZY (G.) . - On accretive sets in Banach spaces . Journ. of functional Analysis, fasc. 2 ( 1970 ), p. 204-217. MR 41 #4201 | Zbl 0198.18503 · Zbl 0198.18503 · doi:10.1016/0022-1236(70)90026-1
[8] PALMIERI (G.) . - Soluzioni limitate o quasi periodiche dell’ equazione del calore non lineare con discontinuita respetto all’ incognita . Rend. Iet. Lombardo, Vol. 104 ( 1970 ), p. 746-757. MR 45 #5528 | Zbl 0217.41505 · Zbl 0217.41505
[9] ROCKAFELLAR (T.) . - On the maximal monotonicity of subdifferential mappings . Michigan J. of mathematics, 1970 . · Zbl 0199.47101 · doi:10.2140/pjm.1970.33.209
[10] ROCKAFELLAR (T.) . - Convex analysis . Princeton University Press, 1969 . Zbl 0193.18401 · Zbl 0193.18401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.